# SDR NACA20020010

- Difficulty date: March 12, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6B
- Aircraft serial: 43554
- Aircraft time: 40,214 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SKIN BENT AND CRACKED AT BOTTOM EDGE.
